# SDR ASAA12911548

- Difficulty date: May 10, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-332
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL CRACKED BS 312, BS 332, RBL 30.  ACFT GROUNDED. R & R INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400 .
